Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2020, том 16, номер 4, страницы 595–606 (Mi nd731)  

Mathematical problems of nonlinearity

The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor

V. Z. Grinesa, E. V. Kruglovb, O. V. Pochinkaa

a National Research University Higher School of Economics, ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150 Russia
b Lobachevsky State University of Nizhny Novgorod, prosp. Gagarina 23, Nizhny Novgorod, 603950 Russia

Аннотация: This paper is devoted to the topological classification of structurally stable diffeomorphisms of the two-dimensional torus whose nonwandering set consists of an orientable one-dimensional attractor and finitely many isolated source and saddle periodic points, under the assumption that the closure of the union of the stable manifolds of isolated periodic points consists of simple pairwise nonintersecting arcs. The classification of one-dimensional basis sets on surfaces has been exhaustively obtained in papers by V. Grines. He also obtained a classification of some classes of structurally stable diffeomorphisms of surfaces using combined algebra-geometric invariants. In this paper, we distinguish a class of diffeomorphisms that admit purely algebraic differentiating invariants.

Ключевые слова: A-diffeomorphisms of a torus, topological classification, orientable attractor

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 075-15-2019-1931
This work was performed with support of the Laboratory of Dynamical Systems and Applications NRU HSE of the Ministry of science and higher education of the RF grant no 075-15-2019-1931.


DOI: https://doi.org/10.20537/nd200405

Полный текст: PDF файл (400 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D20
Поступила в редакцию: 30.11.2020
Принята в печать:14.12.2020

Образец цитирования: V. Z. Grines, E. V. Kruglov, O. V. Pochinka, “The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor”, Rus. J. Nonlin. Dyn., 16:4 (2020), 595–606

Цитирование в формате AMSBIB
\RBibitem{GriKruPoc20}
\by V. Z. Grines, E. V. Kruglov, O. V. Pochinka
\paper The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor
\jour Rus. J. Nonlin. Dyn.
\yr 2020
\vol 16
\issue 4
\pages 595--606
\mathnet{http://mi.mathnet.ru/nd731}
\crossref{https://doi.org/10.20537/nd200405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4198782}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd731
  • http://mi.mathnet.ru/rus/nd/v16/i4/p595

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:39
    Полный текст:9
    Литература:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021